# SDR MALA020438

- Difficulty date: July 26, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3392, EXPERIENCED ROLLBACK AT 21,000 FT. -11 DEGREES CELSIUS, 59 PERCENT TORQUE.  IN ICING CONDITIONS NO SHIFT IN ITT OR TORQUE WAS NOTICED.  IGNITION LIGHT DID NOT ILLUMINATE.  CREW COULD NOT DETERMINE WHICH ENGINE HAS THE ROLLBACK BUT BELIEVE IT WAS THE RIGHT ENGINE.  MAINTENANCE OK'D A/C TO RETURN TO SERVICE.  POSTFLIGHT NO DEBRIS OR OBSTRUCTION FOUND IN ENGINE INLETS.  UNDER THE DIRECTION OF MXC AND GMM RE FAULT 150 72-00-00 TABLE 101 TROUBLE 5 PAR B.  NO FURTHER ACTION.
